REAL

Items where Author is "Nga, Ngo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Linh, Vu Hoang and Nga, Ngo (2024) On the preservation of Lyapunov exponents of integrally separated systems of differential equations under small nonlinear perturbations. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (66). pp. 1-11. ISSN 1417-3875

Linh, Vu Hoang and Nga, Ngo and Tuan, Nguyen (2022) Asymptotic behaviour of solutions of quasilinear differential-algebraic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (43). pp. 1-16. ISSN 1417-3875

This list was generated on Fri Apr 4 21:38:00 2025 CEST.